A member asked:

I have tried mood modifiers in the past to assist with grief, and all of them produced seizures. how to convince my doc. of my veracity?

A doctor has provided 1 answer
Dr. Pamela Pappas answered

Specializes in Psychiatry

What kind of "mood modifiers"? If stimulant drugs, this is very dangerous. If you mean antidepressants, you really need to see a neurologist for full evaluation of your seizures. Still, medications will not help you process grief. Antidepressants can modulate the more painful depressive symptoms, but you'll need therapy to work through losses unresponsive to usual community support. Be well.

Answered Sep 28, 2016

4.9k views

Thank

Related Questions

A member asked:

Help docs! i'm trying to find out what causes video game seizures?

A doctor has provided 1 answer

A member asked:

Docs can you explain what is a complex partial seizure?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...